# SDR SWIA201230175

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 40,371 hours, 55,048 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT.  (FLT 7777)  REPLACED OUTBOARD FLAP TRACK ROLLER.
